# SDR USAA980100

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1138
- Part time: 39,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK STRINGER 15 LT AT STATION 1138, STRINGER.  REPLACED SECTION OF STRINGER AND SPLICED TOGETHER, REPAIRED PER SRM 53-10-7.  (M)
